# SDR 98ZZZX4718

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Alpine Aviation Inc, repair station TIMR032A
- Aircraft: N4381Y
- Make and model: Beech 99
- Aircraft serial: U71
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 5038903514
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, MECHANICS NOTICED FUEL DRIPPING FROM AREA ON LOWER RIGHT-HAND WING NOT IN VICINITY OF SUMP DRAIN.  A CHECK WAS MADE TO VERIFY SECURITY OF ALL TANK CONNECTIONS.  CONNECTIONS ALL OK.  REPLACED CELL WITH SERVICEABLE CELL.  MECHANICS INDICATED UPON REMOVAL OF FUEL CELL, NUMEROUS DRILL OUT RIVET BUCKED HEAD WITH SHARP POINTS.  THIS MAY HAVE CONTRIBUTED TO THE LEAK.
